Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

(Vol. 51(3)(2019))

Difference Operations of Soft Matrices with Applications in Decision Making
by Huseyin Kamaci, Akin Osman Atag¨un, Emin Ayg¨un

Effect of Educational Programs on Illicit Drug Epidemics
by Reza Memarbashi and Malek Pourhosseini

Two High Order Iterative Methods for Roots of Nonlinear Equations
by Kazem Nouri, Hassan Ranjbar and Leila Torkzadeh

Ridge Regression Based Subdivision Schemes for Noisy Data
by Muhammad Asghar and Ghulam Mustafa

Some Congruences on CA-AG-groupoids
by Muhammad Iqbal and Imtiaz Ahmad

Numerical Solution of Vibration Equation using Haar Wavelet
by Sidra Saleem, Imran Aziz and Malik Zawwar Hussain

Assesment of Smarandache Curves in The Null Cone Q2
by Mihriban Alyamac Kulahci, Fatma Almaz

Certain Properties of Bipolar Fuzzy Soft Topology Via Q-Neighborhood
by Muhammad Riaz and Syeda Tayyba Tehrim

Modified Maximum Likelihood Integrated Robust Ratio Estimator in Simple Random Sampling
by Azaz Ahmad, Aamir Sanaullah and Muhammad Hanif

Nanofluid Film Flow of Eyring Powell Fluid with Magneto Hydrodynamic Effect on Unsteady Porous Stretching Sheet
by Mohammad Ishaq, Gohar Ali, Syed Inayat Ali Shah, Zahir Shah, Sher Muhammad and Syed Asif Hussain
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved